# SDR CALA9801941

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38102621
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 34,060 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL IN COCKPIT.  APU INTERNAL OIL LEAK CONFIRMED.  CLEANED AIRCRAFT PACKS.  PLACARD APU PER MEL.
